A Family of Examples of Generalized Perfect Rings

Pınar Aydoğdu, Dolors Herbera

Research output: Contribution to journalArticleResearchpeer-review


© 2016, Copyright © Taylor & Francis Group, LLC. We construct a family of semiprimitive and non von Neumann regular rings satisfying that any right or left module is isomorphic to a quotient of its flat cover (in the sense of Enochs) by a small submodule. This answers in the negative a question posed by A. Amini, B. Amini, M. Ershad, and H. Sharif in 2007.
Original languageEnglish
Pages (from-to)1171-1180
JournalCommunications in Algebra
Issue number3
Publication statusPublished - 3 Mar 2016


  • Flat approximation
  • Flat cover
  • Flat module
  • Generalized perfect ring
  • Pullback


Dive into the research topics of 'A Family of Examples of Generalized Perfect Rings'. Together they form a unique fingerprint.

Cite this